I am a 39 yr old female, with no joint pain history. I have been experiencing sharp stabbing pains before bed in my elbows, wrists, knee, ankle, feet for the last several weeks. Mostly it seems to occur on the left side of my body. I really am in shock when it happens, as it hurts so bad and I feel as if I am frozen where it's happening- as in I am stunned by the pain and just waiting for it to cease.
I also have a pulling sensation in my arms and legs that has kept me up for the last couple nights- but I'm guessing that is just general exhaustion, staying up too late. Could you shed any light on these type of symptoms? Thank you!
I'm guessing you've been given GADOLINIUM MRI METAL:, need metal for the magnets, you can have sx up to 18 months that are progressive. Gadolinium metal has fda gov blackbox warning, see mfgrs what it does, you don't need to have kidney decline, of any type to have this condition, they do not want the public to know they are being given metal for the MRI dye. Also, CT scans are radiation scans, as well as that "dye", it's TC 99 or technetium see epa gov for health effects of it, it's nuc waste and it also accumulates, medical radiation is a hot issue on rsna org and fiercebiotech com and auntminnie com sites. you'll see, they know the kill dose radiation. I can only say try NAC without the L, Twin Labs, this is all I could find in the 2011 Lippincott Nurse's Drug Handbook, it was not in PDR, I knew I had been given something, they hinted, I didn't get it at first, but knew they were hinting, why not just tell me, no contrasts, instead of "no more radiation" in which CT scans and nuc medicine is Technetium aka Cardiolite? but the metal, I got an FDA gov alert I signed up for, but it did not say metal. When doc commented to me he did not know the cause of my skin sx and all other pains as you describe, he said< "do you take any chinese herbs?" I said, NO, they have metal in them as I'm looking at the MRI report I had done in Sept and Dec 2010, but got skin sx last July until now, still dealing with it, the pains are cruel, nauseating, fatigue, just like you describe, atty sites say it's rare, it's not rare, getting a diagnosis of NSF is rare, but you need to get all med record, the paper copies, dvds of all radiology and do not alert them, that you are on to them, stay super hydrated, give the NAC a chance, I take Klonopin for sleep, no hx of seizure, but did have R arm tremors before the skin sx occurred. see mayomedicallaboratories com search G for Gadolinium, and know that radiation not from MRI(radiofrequency, still low radiation, ) not like CT or Xrays, mSi, Rads, Gys, you'll see. i tried TENS unit and heat pad, with risk of heating/damaging skin, do not take MOTRIN, it damages the kidneys moreso, by shriveling up the tubules, and causes retention of gadolinium metal, which dechelates if not eliminated, it does not pee out in the time the mfgr says it does, and CT contrast TC 99 , see epa gov, how long it stays in the body, this is so cruel, see nyas org Fourth Annual NSF conference e briefing 13 Sept, free registration , listen to it, esp fda Ira Krefting and Jack Gauldie and Panel 1 comments, cowper is untruthful, his site says it's so rare, only 366 cases worldwide, even FDA has more cases, you need lot # of magnevist, omniscan, multihance etc, see propublica org jeff gerths articles about Spector of MRI disease Haunts GE, Omniscan, never get another MRI, CT or xray with contrast, , esp CT, Plain MRI is ok, but it can aggravate you if you have retained metal in your body, no you can't see it, it's about 15ml IV, or power injector which is not to be used. This is a progressive , fatal, no cure condition., they know it, I don't say you have it, you figure it out, GET YOUR medical record, not the electronic record, that is inconsistent, review the paper record, they have to keep paper records, Medicare requires it, even if you don't have medicare yet.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.